# SDR SWAA2022121682346

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 64,362 hours, 38,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY SERVICE DOOR GIRT BAR BRACKET ON THE LEFT SIDE IS LOOSE AND DOES NOT HOLD THE GIRT BAR IN PLACE.   TIGHTENED IAW SIP.
